A 22-year-old female asked:
How can a decongestant sprayed in the nose cause blood pressure to rise?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 42 years experience
Gets absorbed: Through your nasal mucosa to the blood stream and cause the side effects in some susceptible persons or already hypertensive patients, so be careful
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsAnswered >2 years ago
Last updated Oct 29, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.